MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42038
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during stent placement the i-cast stent failed to deploy.No patient harm was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Additional fields: d9, h3, h6.Corrected fields: e4.The customer reported that the icast stent failed to deploy.The procedure was a bronchoscopy with stent placement.There were no adverse effects reported.The device in question was returned and evaluated.What was returned was a stent that had been deployed and flattened.The stent appears to have been deployed outside the body as it had a long tear in the cover and the stent itself was flat.No catheter was returned for evaluation so a determination to why the stent did not deploy or open cannot be assessed.Being that the stent was fully opened at some point during or after the procedure suggests the catheter was functional at the time of the complaint but cannot be confirmed.For the cover to tear, it is likely that the stent was deployed out in the open air and dry.Stents need to be at body temperature and in the vasculature or bronchia in this case to perform as intended.It is clear this stent was not deployed in the vasculature or bronchia based on the condition of the stent.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 510368 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the details and the fact that only the deployed stent was retuned the complaint cannot be confirmed.As the clinical case details are not known it is impossible to determine the exact root cause, however in this case it is possible that that patient conditions may have prevented the stent from being able to be deployed in the bronchia.As the stent was deployed suggests the device was functional.The root cause is likely related to the operational context of the procedure.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22833850
Report Number3011175548-2025-000010
Device Sequence Number9523124
Product Code PRL
UDI-Device Identifier00650862420388
UDI-Public(01)00650862420388(17)270603
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42038
Device Catalogue Number42038
Device Lot Number510368
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown